# SDR ASAA2017030220016

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,892 hours, 9,904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10904
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,899 hours, 9,170 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED TRIP OFF ILLUMINATED. QRH ACCOMPLISHED. RESET SUCCESSFUL AT FL380.  ACFT GROUNDED. ACCOMPLISHED WRENCH CHECK OF ALL VALVES. NO FAULTS FOUND, IAW AMM 36-00-00.  REMOVED AND REPLACED PRE-COOLER CONTROL VALVE IAW AMM 36-12-12.  REMOVED AND REPLACED HIGH STAGE VALVE. LEAK CHECKED GOOD IAW AMM 36-11-06.  ALSO REMOVED AND REPLACED PRE-COOLER CONTROL VALVE SENSOR. LEAK CHECKED GOOD IAW AMM 36-12-03.  RAN ENGINE AT IDLE, ALL LEAK AND OPS CHECKED GOOD. FOUND LOOSE SENSE LINE ON THE HIGH PRESSURE REGULATOR. SECURED SENSE LINE. LEAK AND OPS GOOD.
